# SDR SWIA201332968

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,365 hours, 24,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN, WOULD NOT LOWER WITHOUT EFFORT.  ONCE OPENED DOOR WILL NOT CLOSE USING DOOR CLOSE BUTTON.  (FLT 6370)  REPLACED MAIN CABIN DOOR POWER ASSIST MOTOR, LOWER SUPPORT WHEEL SIDE CABLE AND TUBE IAW AMM.  P/N: 2R5206B S/N ON: A0798 S/N OFF: A0379
